A Hochschild-Kostant-Rosenberg theorem for cyclic homology

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 1601.07412

    Submitted manuscript, 359 KB, PDF-document

DOI

Original languageEnglish
JournalJournal of Pure and Applied Algebra
Volume221
Issue number6
Pages (from-to)1458–1493
Number of pages38
ISSN0022-4049
DOIs
StatePublished - Jun 2017

See relations at Aarhus University Citationformats

ID: 110416015